# SDR DXTA2010031604035

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 3,508 hours, 2,499 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, GEAR SELECTED DOWN, THE NLG DID NOT EXTEND. HAD A RED NLG INDICATION & NO NOSE GEAR PIN WITH 2 GREEN MLG INDICATIONS.  EXERCISED A GO AROUND TO WORK THE CHECK LIST ABOUT 2 MINS LATER, HEARD GEAR RELEASE & EXTEND WITH ASSOCIATED GREEN INDICATION LIGHT & PIN.  A NORMAL LANDING EXECUTED.  JACKED & SWUNG GEAR APPROX 20 TIMES WITH NO FAILURES AFTER VISUAL INSPECTION OF NLG AREA. TECH SUPPORT SUGGESTED CLOSE INSP OF THE FOLLOWING AREAS: AFT DRAG STAY, TAPERED BOLT, NLG DOOR RADOME CLEARANCE, STRUT SERVICING, LUBRICATION FITTINGS & SECURITY/CONDITION OF NLG DOOR SEAL. INSPECTIONS REVEALED NO DISCREPANCIES. CYCLED GEAR AN ADDITIONAL 6 TIMES. NO FAULTS NOTED IAW MM CH 32-20.
